Grid Interoperability Solutions in Grid Resource Management

Kertész, Attila and Kacsuk, Péter (2009) Grid Interoperability Solutions in Grid Resource Management. IEEE Systems Journals Special Issue on Grid Resource Management, 3 (1). pp. 131-141. ISSN 1932-8184

[img] Text
freeabs_all.jspisnumber4787221andarnumber4757205andcount17andindex12 - Published Version
Restricted to Registered users only

Download (74kB) | Request a copy
Item Type: Article
Subjects: Q Science > QA Mathematics and Computer Science > QA75 Electronic computers. Computer science / számítástechnika, számítógéptudomány
Divisions: Laboratory of Parallel and Distributed Systems
Depositing User: Attila Kertész
Date Deposited: 11 Dec 2012 15:32
Last Modified: 11 Dec 2012 15:32
URI: http://eprints.sztaki.hu/id/eprint/5604

Update Item Update Item